MAUDE Adverse Event Report: REFER TO SECTION H10 DELTAPAQ CERE 2MMX10CM; NEUROVASCULAR EMBOLIZATION DEVICE

REFER TO SECTION H10 DELTAPAQ CERE 2MMX10CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDF10021030
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient age, gender, weight, medical history, race, and ethnicity was not provided.Date of event: the event occurred in 2018; however, the month and day are not known.Procode: krd/hcg.(b)(4).Lot: the product lot number was not reported.The product availability is currently unknown.Concomitant med products due to character limitation: deltapaq cere 1.5 mm x 6 cm (cdf10015630/unk lot) thermo-mechanical coil.Initial reporter - the customer contact information, including occupation, phone, fax, and e-mail, was not reported.(b)(4).The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a healthcare professional, during a coil embolization procedure, the 2 mm x 10 cm deltapaq (cdf10021030/unk lot) thermo-mechanical coil failed to detach.There was no report of consequence or impact to the patient.It was reported that the information provided for this complaint was all of the details that were known/available regarding this event.The availability of the product is currently unknown.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4).Event: additional information received indicated that no patient complications occurred as a result of the event.The coil delivery system was successfully removed from the patient.The embolic coil was still attached to the delivery system when removed and no apparent damage was observed.The availability of the product for return is currently unknown.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Multiple attempts to obtain the product for analysis were unsuccessful.Complaint conclusion: as reported by a healthcare professional, during a coil embolization procedure, the 2mm x 10cm deltapaq (cdf10021030/unk lot) thermo-mechanical coil failed to detach.The coil delivery system was successfully removed from the patient.The embolic coil was still attached to the delivery system when removed and no apparent damage was observed.No patient complications occurred as a result of the event.No further information was provided.The 2mm x 10cm deltapaq was not returned for investigation.In addition, the sterile lot number was not reported; therefore, a review of the manufacturing documentation could not be performed.With the minimal information available and without the product available for analysis, the reported customer complaint could not be confirmed.In addition, without a lot number to conduct a device history record review, it is not possible to determine if the reported failure could be related to the manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure may have contributed to the reported failure to detach.The ifu contains several cautions relating to this situation, including instructions for troubleshooting the situation should it be encountered during use.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
DELTAPAQ CERE 2MMX10CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
REFER TO SECTION H10
47709 fremont blvd
fremont CA 94538
MDR Report Key7732632
Report Number3008114965-2018-00693
Device Sequence Number1365361
Product Code HCG
UDI-Device Identifier00878528007111
UDI-Public00878528007111
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K080437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDF10021030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer08/07/2018
09/11/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date08/21/2018
09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1